×

Found 582 Documents (Results 1–100)

Derivatives of meromorphic functions sharing polynomials with their difference operators. (English) Zbl 07819942

J. Contemp. Math. Anal., Armen. Acad. Sci. 58, No. 6, 444-458 (2023) and Izv. Nats. Akad. Nauk Armen., Mat. 58, No. 6, 66-82 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On a functional equation with holomorphic coefficients associated with a finite group. (English. Russian original) Zbl 07806520

Russ. Math. 67, No. 8, 1-6 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 3-9 (2023).
MSC:  30D05
PDFBibTeX XMLCite
Full Text: DOI

The generalized Zwegers’ \(\mu\)-function and transformation formulas for the bilateral basic hypergeometric series. arXiv:2305.08101

Preprint, arXiv:2305.08101 [math.CA] (2023).
BibTeX Cite
Full Text: arXiv

Mathematical analysis and simulation of field models in accelerator circuits. (English) Zbl 1480.78001

Springer Theses. Cham: Springer; Darmstadt: TU Darmstadt (Diss.) (ISBN 978-3-030-63272-4/hbk; 978-3-030-63275-5/pbk; 978-3-030-63273-1/ebook). xvii, 157 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI Link

Asymptotic analysis for different partitionings of RLC transmission lines. (English) Zbl 1508.65120

Haynes, Ronald (ed.) et al., Domain decomposition methods in science and engineering XXV. Selected papers based on the presentations at the 25th international conference on domain decomposition methods, Memorial University of Newfoundland, in St. John’s, Newfoundland and Labrador, Canada, July 23–27, 2018. Cham: Springer. Lect. Notes Comput. Sci. Eng. 138, 251-259 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Differential transcendence & algebraicity criteria for the series counting weighted quadrant walks. (English) Zbl 1468.12004

Actes de la conférence «Analogies between number field and function field : algebraic and analytic approaches ». Besançon: Presses Universitaires de Franche-Comté. Publ. Math. Besançon, Algèbre Théor. Nombres 2019, Part 1, 41-80 (2019).
PDFBibTeX XMLCite
Full Text: arXiv

The Dirichlet space and related function spaces. (English) Zbl 1450.30002

Mathematical Surveys and Monographs 239. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5082-3/hbk; 978-1-4704-5360-2/ebook). xix, 536 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Discrete Painlevé equations. (English) Zbl 1423.37003

CBMS Regional Conference Series in Mathematics 131. Providence, RI: American Mathematical Society (AMS), published for the Conference Board of the Mathematical Sciences (CBMS) (ISBN 978-1-4704-5038-0/pbk). vi, 146 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference